# SDR DXTA2010021803992

- Difficulty date: February 17, 2010
- Submitted: February 18, 2010
- Operation: Air carrier
- Aircraft: N983QS
- Make and model: Cessna 750
- Aircraft serial: 7500083
- Aircraft time: 9,837 hours, 6,248 cycles
- Engine: Allsn AE3007C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surges
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 15,000 FT, LT N2 STARTED SURGING BETWEEN 93-98.  SHORTLY AFTER, AMBER "FAN DAMAGE L" CAS MESSAGE ILLUMINATED.  INSPECTED LT ENGINE INLET, FAN AND 1ST STAGE STATORS.  NO DEFECTS NOTED. REMOVED BYPASS ACCESS PANELS INNER AND OUTER. REMOVED CVG ACTUATOR CONNECTOR PLUGS.  NO DEFECTS NOTED. CLEANED BOTH CONNECTOR PLUGS AND REINSTALLED.  REINSTALLED BYPASS ACCESS PANELS.  OPS CHECK GOOD WORK DONE IAW FIM 72-00-00-810-806 AND MM 05-50-00.
